MAUDE Adverse Event Report: ARTHREX, INC. DUCKLING PUNCH, 2.5 X 330MM, WB; RONGEUR

ARTHREX, INC. DUCKLING PUNCH, 2.5 X 330MM, WB; RONGEUR
Model Number DUCKLING PUNCH, 2.5 X 330MM, WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/11/2025, it was reported by an arthrex employee via (b)(4) that an ar-s7111-025-330w duckling punch lower jaw of the biter broke.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, the complaint allegation could not be confirmed.

Brand Name
DUCKLING PUNCH, 2.5 X 330MM, WB
Common Device Name
RONGEUR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23693089
Report Number1220246-2025-05303
Device Sequence Number9123614
Product Code LXH
UDI-Device Identifier00888867427310
UDI-Public(01)00888867427310(11)231023(10)01577858
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDUCKLING PUNCH, 2.5 X 330MM, WB
Device Catalogue NumberAR-S7111-025-330W
Device Lot Number01577858
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown